MathSciNet Relay Station
MathSciNet bibliographic data
MR1704055 91A20 (35K57 91A22)
Hofbauer, Josef The spatially dominant equilibrium of a game. Nonlinear dynamical systems and adaptive methods (Vienna, 1997). Ann. Oper. Res. 89 (1999), 233–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement